# SDR UALA2012070603637

- Difficulty date: July 6, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 60,161 hours, 22,263 cycles
- Engine: Iae V2527A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 325031
- Condition: Failed
- Location: Galley Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED AN ELECTRICAL ODOR IN AFT GALLEY.  INSPECTED AFT GALLEY ELECT COMPONENTS, COFFEEMAKERS, OVENS, WORK LIGHTS, FOUND BURNED BALLAST FOR 24LG RT ENTRY LIGHT AT DOOR 2.  DISCONNECTED BALLAST AT 7206VC DISCONNECT, VENTILATED CABIN TO DISSIPATE ODOR.  REPLACED BALLAST AND LIGHT BULB.
